Zoloft / Lexapro — Scared to Take, Really Need It, Advice Please

Discussion in 'Support' started by Barry33, Dec 28, 2017.

    1. Barry33

      Barry33 Member

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      Unknown
      I've long suffered from anxiety and depression before getting tinnitus a few weeks ago. It's been a nightmare since.

      My PCP prescribed me zoloft and lexapro both (I can choose which I want to take) and Xanax for bad emergencies. Reading all the stuff on this site and on google in general makes me very scared to take it. But I really need to for my anxiety.

      I know results are different for everyone but is it worth the chance? Really need good advice pls... the bottles are just sitting there.
       
    2. Björn

      Björn Member

      Location:
      Sweden
      Tinnitus Since:
      1997
      Cause of Tinnitus:
      Loud music and meds
      If you ask me, no, Lexapro(escitalopram) made my tinnitus permanently worse, but if you ask someone with a better experience you will get another answer, you never know how it will affect your body, but never forget the risks associated with these kind of drugs. I only took it out of pure desperation, and it was one of my biggest mistakes. There is a reason you are scared to take it, I never thought I had it in me to take such medication, but unfortunately depression can make you do things you would never even consider with a healthy mindset.
       
    3. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      I was prescribed Lexapro after onset. Got the pills from the pharmacy after my doctor told me there wasn't any side effects (that already raised a red flag for me).
      Then I got home and researched this drug (as well as other ADs) and decided I had enough of one nightmarish symptom to deal with.
      So I decided not to take it.

      Note that this isn't medical advice, it's a personal choice: I'm sure Lexapro can help some people (I remember reading posts where people claimed it "saved their life"), but I didn't think it was the right choice for me so I didn't take it. Perhaps it would have helped me, who knows.
       
    4. newarrior

      newarrior Member

      Location:
      Bangkok
      Tinnitus Since:
      12/1996
      Cause of Tinnitus:
      Concerts
      I am on Zoloft---only side efffect is sexual....But ain't helping my depression..Ok improvment in sleep..Anxiety not sure...Confidence still shit
       

Share This Page

Loading...